Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By ARTIST658
Started Epipen...dont know what is happening
  1. #1
    JordanJones5 is offline New Member
    Join Date
    Jan 2014
    Location
    Winipeg, Canada
    Posts
    16

    Default Started Epipen...dont know what is happening

    Hi Guys,
    I ahve been suffering from peanut allergy past 3 months, had been to the doctor where he prescribed me Epipen 0.3 mg.I started using it, however i have started feeling dizzy, i have severe headache and also my skin has become of a different color.What could this be??Do i stop using the medicine?Anybody with similar experience?

  2. #2
    ARTIST658 is offline Platinum Member
    Join Date
    Apr 2009
    Location
    New England
    Posts
    2,228

    Default

    Quote Originally Posted by JordanJones5 View Post
    Hi Guys,
    I ahve been suffering from peanut allergy past 3 months, had been to the doctor where he prescribed me Epipen 0.3 mg.I started using it, however i have started feeling dizzy, i have severe headache and also my skin has become of a different color.What could this be??Do i stop using the medicine?Anybody with similar experience?

    Epipen is only for use when you are exposed to the peanuts - and having a severe allergic reaction.

    It sounds like you are routinely using it - and this is a HUGE mistake. Basically, you're injecting yourself with epinephrine, a chemical similar to adrenaline. That is dangerous. No wonder it's giving you headaches and skin changes; its side effects are numerous. Read the literature that came with the medication.

    Talk to your doctor or pharmacist and find out how to use it correctly. This is NOT intended for regular use. It is used for an ACUTE allergic reaction ONLY.
    JordanJones5 likes this.

    You will know the truth - and only the truth can set you free.

  3. #3
    JordanJones5 is offline New Member
    Join Date
    Jan 2014
    Location
    Winipeg, Canada
    Posts
    16

    Default

    Thank you so much for the advice.I would better visit my GP and see what happens.

  4. #4
    Starrr is offline New Member
    Join Date
    Jul 2014
    Posts
    12

    Default

    Epi-pen is only for an emergency, I have one for my nut allergy and it's only used if I'm exposed to nuts, or I think I may have been, and after injecting it you must go straight to the ER.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22